A characterisation of the closure of H in BMO
Séminaire de probabilités de Strasbourg, Volume 30  (1996), p. 344-356
@article{SPS_1996__30__344_0,
     author = {Schachermayer, Walter},
     title = {A characterisation of the closure of $H^\infty $ in $BMO$},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {30},
     year = {1996},
     pages = {344-356},
     zbl = {0856.60046},
     mrnumber = {1459492},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1996__30__344_0}
}
Schachermayer, Walter. A characterisation of the closure of $H^\infty $ in $BMO$. Séminaire de probabilités de Strasbourg, Volume 30 (1996) , pp. 344-356. http://www.numdam.org/item/SPS_1996__30__344_0/

[DMSSS 94]. F. Delbaen, P. Monat, W. Schachermayer, M. Schweizer, C. Stricker, Inégalités de normes avec Poids et Fermeture d'un Espace d'Intégrales Stochastiques, CRAS, Paris 319, Série I (1994), 1079 - 1081. | MR 1305680 | Zbl 0810.60047

[DMSSS 95]. F. Delbaen, P. Monat, W. Schachermayer, M. Schweizer, C. Stricker, Weighted Norm Inequalities and Closedness of a Space of Stochastic Integrals, preprint, (1995), 45p. | MR 1305680

[DM 79]. C. Doléans-Dade, P.A. Meyer, Inégalités de normes avec poids, Séminaire de Probabilités XIII, Springer Lecture Notes in Mathematics 721 (1979), 313 - 331. | Numdam | MR 544804 | Zbl 0406.60029

[K 94]. N. Kazamaki, Continuous Exponential Martingales and BMO, Springer Lecture Notes in Mathematics 1579 (1994). | MR 1299529 | Zbl 0806.60033

[RY 91]. D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin-Heidelberg-New York, (1991). | MR 1083357 | Zbl 0731.60002